# SDR KPVA200905

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- Aircraft time: 45,045 hours, 76,592 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Condition: Sheared
- Location: Nlg
- Component: Solenoid Sequen, Tactair
- Component part number: 54C546347
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON SELECTION OF GEAR UP AFTER TAKEOFF, THE LANDING GEAR FAILED TO RETRACT AND THE NR 2 HYD ISO VLV CAUTION LIGHT ILLUMINATED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO OGG.  (MX) REPLACED THE NLG DOOR SOLENOID SEQUENCE VALVE.  NOTE: 2 OF 4 HOUSING BOLTS ON THE SOLENOID VALVE FAILED.
